# SDR GTIA020205

- Difficulty date: December 27, 2001
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND COCKPIT CENTER FLOORBOARD BROKEN OUT AND CRUSHED AND TORN AT EDGES.  FORMED NEW FLOORBOARDS IAW MD80 MM 20-10-19.  (M)
